# SDR TWAA9806202

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54333
- Make and model: Boeing 727231
- Aircraft serial: 20460
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 783.95
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

JFK - DURING C-CHECK, FOUND FUSELAGE FRAME REPAIR AT FLOORBEAM AREA LEFT SIDE OF CABIN AT STATION 783.95 WAS NOT PER MO 71T68 PHASE C.  ACCOMPLISHED REPAIR PER MO 71T68 PHASE C, AND S/B 727-53-0197.  (M)
